Facebook Pixel
EmpowHER Guest

taking flagyl, could it cause a rash on my side (kidney area) or cause my vagina to swell,burn and redness and if not what could?

By Anonymous November 17, 2011 - 9:04pm
Rate This

Add a Comment1 Comments

EmpowHER Guest

Hi Anon,

Welcome to EmpowHER and thanks for your question.  While taking flagyl, Rash is one of the side effects.  All these symptoms can be an allergic reaction to this medication. It's best to let your doctor know of your symptoms.




November 18, 2011 - 4:53am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.